# SDR ASOA20111209011

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 29,386 hours, 21,808 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0731
- Condition: Faulty
- Location: Mlg
- Part time: 22,024 hours, 16,059 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4394, THE CREW REPORTED AFTER TAKEOFF THEY RECEIVED AN AIR/ROUND FAIL MESSAGE AND WAS UNABLE TO RETRACT THE LANDING GEAR.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE LANDING GEAR CONTROL LEVER AND THE LANDING GEAR ELECTRONIC UNIT.  ALSO ADJUSTED THE RT GEAR PROXIMITY SWITCH.  OPS CHECKED WERE GOOD.
